# SDR SIMA200216505

- Difficulty date: June 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Engine: Ge CT71
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP BOTTOM SKIN HAS 2 DENTS APPROXIMATELY 8 INCH OUTBOARD IF INBOARD HINGE.  PERFORMED EDDY CURRENT AND BOND CHECK, NO DEFECTS.  DENTS FOUND TO BE WITHIN SRM LIMITS.
